# SDR 98FDEA00543

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 655714051
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR-0059, FOUND 4TH WEB FROM FWD EDGE OF NR 1 CARGO DOOR TO BE CRACKED.  *S/D*  REMOVED AND REPLACED 4TH WEB FROM FWD EDGE OF NR 1 CARGO DOOR IAW FED-EX SRM 51-10-1, 51-30-2.
